# SDR CA960909031

- Difficulty date: August 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Failed
- Location: Cabin
- Part time: 2,255 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G, I

## Discrepancy

(CAN) AT FL 350, ONE HOUR INTO FLIGHT, DOOR SEAL BLEW.  CABIN ALTITUDE CLIMBED RAPIDLY TO 18,000 FEET.  REPLACED CABIN DOOR SEAL DUE TO SUSPECTED MOISTURE AND FREEZING, THEREFORE, BLOCKING THE SUPPLY OF AIR TO KEEP THE DOOR SEAL INFLATED. ENTIRE SEAL INFLATION PLUMBING PURGED OF MOISTURE.  PART TC:  2,691.  AIRCRAFT TT:  2,848.
